Translator Disclaimer
March, 1975 An Asymptotically Efficient Sequence of Estimators of a Location Parameter
Jerome Sacks
Ann. Statist. 3(2): 285-298 (March, 1975). DOI: 10.1214/aos/1176343057

Abstract

An asymptotically efficient sequence of estimators for the location parameter of an (unknown) symmetric density $f$ is given under weak conditions on the tails of $f$. The estimators are related to the usual linear combination of order statistics except that the unknown $f$ has to be estimated and only some of the order statistics are used.

Citation

Download Citation

Jerome Sacks. "An Asymptotically Efficient Sequence of Estimators of a Location Parameter." Ann. Statist. 3 (2) 285 - 298, March, 1975. https://doi.org/10.1214/aos/1176343057

Information

Published: March, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0329.62032
MathSciNet: MR359174
Digital Object Identifier: 10.1214/aos/1176343057

Subjects:
Primary: 62G20
Secondary: 62G35

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.3 • No. 2 • March, 1975
Back to Top